# SDR SCNA06011

- Difficulty date: August 10, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 18,529 hours, 7,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND R-2 DOOR EMERGENCY SIGN DAMAGED WITH LENS FALLING OFF.  MAINTENANCE REMOVED AND REPLACED R-2 DOOR EMERGENCY EXIT SIGN AND LENS.
